Please use this identifier to cite or link to this item: http://nopr.niscair.res.in/handle/123456789/52418
Title: On Solutions of Reaction-Diffusion Equation for Lotka Scheme
Authors: Rastogi, R. P.
Gupta, Mool C.
Issue Date: Apr-1978
Publisher: NISCAIR-CSIR, India
Page(s): 272-273
URI: http://nopr.niscair.res.in/handle/123456789/52418
ISSN: 0975-0975(Online); 0376-4710(Print)
Appears in Collections:IJC-A Vol.16A(04) [April 1978]

Files in This Item:
File Description SizeFormat 
IJCA 16A(4) 272-273.pdf1.57 MBAdobe PDFView/Open


Items in NOPR are protected by copyright, with all rights reserved, unless otherwise indicated.